| Model Number |
TJF-Q180V |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the duodenovideoscope to the service center for a separate issue.During the device analysis, foreign objects were found at the light guide lens and distal end had corrosion.There was no patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed and the initial evaluation findings were confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the presumed cause is traced to component failure for the corrosion and not established for the foreign material.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.